It is currently Thu Aug 17, 2017 9:35 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Fun With Drug Withdrawl!
PostPosted: Tue Oct 16, 2012 2:18 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 16, 2012 12:46 am
Posts: 4
Has anyone taken heroin/oxy etc. and then taken bupe too soon only to get thrown into a nightmarish withdrawl session. A couple of years ago I snorted an 80 Oxy (the days before they put all of the binders in them) for old times sake in the morning, then my girlfriend came home on her lunch break and gave me my dose of bupe. She wasn't very trusting of me at the time and she more or less watched me take my doses everyday and hung onto the bottle per my request. Never do this if you're new to the drug, the bupe made me feel like the top of my brain was being scraped off for hours on top of a screaming case of the WD's ....I had to lie to my chick and told her I came down with the flu to avoid suspicion...anyone else ever do this to themselves? If so, please post your story............


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 16, 2012 4:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hello KeithJagger and welcome!! I cannot say that I have personally done that, but I just wanted to point you
in the right direction. There are a ton of stories in the "Induction Section" and the "Side Effects" section
also. I am sure that other members are going to come alone, and share their experience with you. I know that
I have read a whole bunch of stories about this happening on here. You are not alone and you are going to
make it through it. Although I don't know that her having your pills is the greatest idea while feeling
like this. I have read on the fourm that taking a little bit more sub every couople of hours until you are
feeling better, is the way to go.

I know that Amber, one of our Modertaors had a really hard time transitioning. She felt like she was in withdrawal,
not full blown, but bad enough. I'm sure she will be along later tonight too.

Why dont you try reading in the Induction discussion section and side effects sections untlil then. You may be
able to find your answer there.

In the mean time, here is a link to a blog from Dr. Junig that talks about this.
http://www.suboxonetalkzone.com/precipi ... -now-what/

I am sorry that I couldn't be of more help, and I do wish you the best. Take Care~and let us know how you do. ok?
I'll be keeping you in my thoughts and prayers.

Kel[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 16, 2012 9:54 am 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
Precipitated Withdrawal. I did it to myself twice. Once while driving in my work truck. Pulling over a 26' truck on the side of the road to projectile vomit, on all fours, as traffic whizzed by, several times, was certainly not a high point in my life. Lol. PW hits you fast & hard and it's the real deal.

I've heard of people going thru it for days.. I couldn't imagine that. Both times I screwed up and did it to myself it only lasted a couple hours and then I felt pretty good afterwards.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Oct 16, 2012 10:41 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
When I switched from Methadone to Suboxone in '06, I dosed too early. It was a kind of hell that I wouldn't wish on my worst enemy. I felt awful for days. Even at 24mgs it took about a week to be able to function in the slightest.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 16, 2012 12:10 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
tinydancer wrote:
When I switched from Methadone to Suboxone in '06, I dosed too early. It was a kind of hell that I wouldn't wish on my worst enemy. I felt awful for days. Even at 24mgs it took about a week to be able to function in the slightest.


actually I think this may just be "methadone to suboxone" for many people that were on a high dose of methadone.
I was somwhat miserable for two weeks,
and waited almost two days, to dose,,,,,, had you know, all kinds of lovely symptoms.
even a few months later, still had the sweats and stuff.
and,
since then I hear ppl say they think they are in precipitated w/d just about any time they try and induce from anything over 80mg..........even when waiting 2-3 DAYS, before dosing

its the stacking effect/long half life of methadone, I think that does it.
the general recomendation is to switch to shorter acting opiates, before trying to induce.
I didnt know that, or I def would have done it!!!!!!!!!!!
definitely not the most pleasent experience.

good luck to everybody

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 16, 2012 12:47 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Unfortunately I have. Was on a high dose of methadone and only waited24 hours! I was delirious and felt as if I had left my own body. Which I really needed :shock: to do!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Google [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group